# SDR AALA201810299046

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 13,951 hours, 6,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Unsecure
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME LOWER FORWARD PANEL THAT HOLDS EMERGENCY LIGHT IS LOOSE.  SECURED THE PANEL IAW AMM 25-20-00.
